MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XPT ANALYZER
Model Number ADVIA CENTAUR XPT ANALYZER
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported elevated high-sensitivity troponin i (tnih) results were obtained on a primary patient sample and on an aliquot of the same patient sample on an advia centaur xpt analyzer.These samples were processed at the same time and the results (63.10 ng/l and 184.39 ng/l, respectively) were not reported to the physician(s).The primary sample and aliquot were repeated multiple times on the same advia centaur xpt analyzer.The repeat results were lower than the initial results.The customer did not report the results and requested a new sample draw from the patient.The correct result for this patient is unknown.There are no known reports of patient intervention or adverse health consequences due to the elevated tnih results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center to report elevated high-sensitivity troponin i (tnih) results were obtained on a primary patient sample and on an aliquot of the same patient sample on an advia centaur xpt analyzer.Quality controls (qcs) and calibration recovered out of ranges on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse found leaking fittings and dilutor.The cse replaced the fittings.On a subsequent visit, the cse replaced the leaking dilutor, checked the fittings and dilutor tightness, flushed the liquids and ran calibrations and qcs, which recovered within ranges.Siemens further evaluated the event and concluded that the leaking 5ml dilutor and 2 fittings potentially contributed to the event.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA CENTAUR XPT ANALYZER
Common Device Name
ADVIA CENTAUR XPT ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave.
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co.
registration number: 8020888
dublin
EI  
Manufacturer Contact
kristin kehyaian
511 benedict ave.
tarrytown, NY 10591
9148267101
MDR Report Key21255210
Report Number2432235-2025-00033
Device Sequence Number8055717
Product Code JJE
UDI-Device Identifier00630414596914
UDI-Public(01)00630414596914
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XPT ANALYZER
Device Catalogue Number10711433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale